Alert archive / Iowa / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 29, NWS Des Moines, IA

April 26, 2009Audubon County, Cass County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 26, 2009, 3:42 PM CDT for Audubon County, Cass County, Iowa. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2009, 3:42 PM CDT (20:42 UTC)
Expired
Apr 26, 2009, 4:30 PM CDT
In force
48 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Audubon County, IA, Cass County, IA

The radar

The Des Moines radar (KDMX), 104 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 9:34 AM CDTSevere Thunderstorm WatchSPC6 hr
Apr 26, 12:48 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2009-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2009-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 457 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
457 m²/s²
0-3 km storm-relative helicity
572 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 262042
SVRDMX
IAC009-029-262130-
/O.NEW.KDMX.SV.W.0029.090426T2042Z-090426T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
342 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CASS COUNTY IN SOUTHWEST IOWA...
  AUDUBON COUNTY IN WEST CENTRAL IOWA...

* UNTIL 430 PM CDT

* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF MARNE...OR 65
  MILES SOUTH OF IDA GROVE...AND WAS MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ATLANTIC BY 350 PM CDT...
  KIMBALLTON BY 355 PM CDT...
  BRAYTON BY 400 PM CDT...
  EXIRA...AUDUBON AIRPORT AND AUDUBON BY 405 PM CDT...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 49 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.

&&

LAT...LON 4150 9517 4152 9506 4159 9506 4160 9511
      4175 9511 4186 9476 4174 9475 4161 9476
      4160 9473 4142 9472 4127 9517
TIME...MOT...LOC 2042Z 232DEG 50KT 4143 9520

$$

JUNGBLUTH
2 follow-up statements
000 
WWUS53 KDMX 262115
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
415 PM CDT SUN APR 26 2009

IAC009-029-262130-
/O.CON.KDMX.SV.W.0029.000000T0000Z-090426T2130Z/
CASS IA-AUDUBON IA-
415 PM CDT SUN APR 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EASTERN AUDUBON AND NORTHERN CASS COUNTIES...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BRAYTON...OR 65 MILES
SOUTHEAST OF IDA GROVE...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANITA
AND EXIRA

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...EXIRA.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 55 AND 71. PEA SIZE 
HAIL WAS REPORTED IN ATLANTIC AT 412 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.

&&

LAT...LON 4136 9516 4186 9476 4174 9475 4161 9476
      4160 9473 4142 9472 4127 9517
TIME...MOT...LOC 2115Z 230DEG 44KT 4151 9491

$$

JUNGLUTH
000 
WWUS53 KDMX 262128
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
428 PM CDT SUN APR 26 2009

IAC009-029-262138-
/O.EXP.KDMX.SV.W.0029.000000T0000Z-090426T2130Z/
CASS IA-AUDUBON IA-
428 PM CDT SUN APR 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN AUDUBON AND NORTHERN
CASS COUNTIES EXPIRES AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 800 PM.

LAT...LON 4136 9516 4186 9476 4174 9475 4161 9476
      4160 9473 4142 9472 4127 9517
TIME...MOT...LOC 2128Z 230DEG 44KT 4157 9471

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:50 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 26, 12:50 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1250 PM CDT SUN APR 26 2009

.UPDATED FOR THE 12Z AVIATION DISCUSSION...

.SHORT TERM /TODAY/...
ACTIVE FORECAST CONTINUES TODAY...WITH MORE ROUNDS OF SHOWERS AND
THUNDERSTORMS EXPECTED TODAY. ONGOING ACTIVITY CONTINUES ACROSS THE
NORTHEASTERN TWO THIRDS OF THE CWA ASSOCIATED WITH A SHORTWAVE THAT
WILL MOVE OUT OF THE AREA WITHIN THE NEXT FEW HOURS. ADDITIONAL
ACTIVITY CONTINUES TO PUSH NORTHEASTWARD TOWARD THE AREA FROM SE
NE AND NE KS. THIS AREA OF -TRW ASSOCIATED WITH A SHORTWAVE NOSING
UP INTO NRN OK/CNTRL KS AND IS EXPECTED TO CONTINUE PUSHING ENE THIS
MORNING. THEREFORE EXPECT THE STORMS ACROSS NE/KS TO MOVE THROUGH
PORTIONS OF THE WESTERN/CENTRAL CWA THIS MORNING. AS THIS WAVE LIFTS
OUT...SFC WARM FRONTAL BOUNDARY CURRENTLY POSITIONED JUST TO THE
SOUTH OF THE CWA WILL PUSH NORTHWARD THROUGH THE DAY. SFC TROUGH
AXIS/WARM FRONT TO BE STRETCHING ACROSS THE NORTHWESTERN PORTION OF
THE CWA BY LATE THIS AFTERNOON. EXPECT REDEVELOPMENT OF STORMS ALONG
AND AHEAD OF THIS BOUNDARY ACROSS MUCH OF THE CWA THROUGHOUT THE
AFTERNOON HOURS. MOISTURE TRANSPORT VECTORS ORIENTED RIGHT INTO THE
WESTERN/NORTHERN CWA BY LATE THIS AFTERNOON. ABUNDANT MOISTURE IN
PLACE SHOULD SET THE STAGE FOR SOME DECENT RAINFALL AMOUNTS WITH
WIDESPREAD AMOUNTS OF A HALF AN INCH TO AN INCH WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. SEVERE POTENTIAL CONTINUES AS WELL...ALTHOUGH
SHAPE OF THE CAPE MORE LONG/SKINNY WITH UNIDIRECTIONAL SHEAR SO
ANTICIPATE MORE OF A LARGE HAIL/DAMAGING WIND THREAT.

.LONG TERM /TONIGHT-SATURDAY/...
HEAVY RAIN AND THUNDERSTORMS THE MAIN CONCERN FOR TONIGHT INTO EARLY
MONDAY. DEEP MOIST AIRMASS FED BY STRONG LOW LEVEL MOISTURE
TRANSPORT WILL EXIST ACROSS CENTRAL IOWA TONIGHT IN SFC WARM SECTOR
AND AHEAD OF FIRST OF TWO UPPER LEVEL SHORT WAVES TO TRAVERSE
THE REGION OVER THE NEXT 36 HOURS. STRONG LIFT IN ENTRANCE REGION OF
STRENGTHENING UPPER LEVEL JET AND INCREASING LOW LEVEL CONVERGENCE
ALONG ADVANCING COLD FRONT WILL BE THE MAIN CULPRITS. A COLD FRONT
PASSAGE IS PREFERRED GIVEN ITS PARALLEL ORIENTATION TO THE UPPER
LEVEL FLOW. A LARGELY UNIDIRECTIONAL WIND PROFILE WILL SUPPORT
TRAINING OF THUNDERSTORMS...WITH A SLOW EASTWARD TRANSLATION. SO
HEAVY RAIN...AND POTENTIALLY EXCESSIVE RAIN WILL EXIST. WIDESPREAD 2
TO 3 INCH AMOUNTS ARE LIKELY TONIGHT...WITH LOCALLY AS MUCH AS 5
INCHES...ESPECIALLY OVER THE SOUTHEASTERN TWO THIRDS OF THE AREA.
WILL BE ISSUING A FLASH FLOOD WATCH FOR THE THIS AREA DUE TO
EXPECTED RAINFALL RATES HAVING THE POTENTIAL TO OVERWHELM GROUND
ABSORPTION CAPABILITY. WILL ALSO HAVE TO BE WARY OF SEVERE
THUNDERSTORM POTENTIAL WILL LIKELY BE ONGOING THIS EVENING. WITH A
50+KT LOW LEVEL JET FEEDING UP ALONG THE FRONT EARLY
TONIGHT...DAMAGING WINDS FROM THE STRONGER THUNDERSTORMS WILL BE THE
MAIN SEVERE WEATHER THREAT. IF ANY SURFACE BASED INSTABILITY CAN BE
REALIZED LATE IN THE DAY...THEN THERE WOULD ALSO BE A THREAT OF
ISOLATED TORNADOES THIS EVENING GIVEN THE HIGH LOW-LEVEL
SHEAR...POTENTIAL LOW-LEVEL CAPE...LOW LCLS AND DEWPOINT
DEPRESSIONS.

THE SECOND SHORTWAVE DUE TO APPROACH THE AREA MONDAY AFTERNOON MAY
HOLD UP THE EASTWARD PROGRESSION OF THE FRONT MORE THAN THE MODELS
SUGGEST AND THIS WILL HAVE TO BE WATCHED FOR POSSIBLY INCREASING
POPS MORE ACROSS THE AREA ON MONDAY. THEREAFTER EXPECT A PERIOD OF
DRY WEATHER FOR TUESDAY...AND POSSIBLY MUCH OF WEDNESDAY...THOUGH
SOME SHOWERS/STORMS MAY START TO AFFECT WESTERN AREAS LATE
WEDNESDAY. BELOW NORMAL TEMPERATURES CAN BE EXPECTED THROUGH THE
FIRST HALF OF THE WEEK THANKS TO FLOW EMANATING FROM CANADIAN HIGH
PRESSURE WITH A NORTH TO EAST WIND COMPONENT.

&&

.AVIATION...26/18Z
WIDESPREAD CONVECTION IS ANTICIPATED THROUGH THE PERIOD WITH PERIODS
OF HEAVY RAINFALL. LIKELY IFR CONDITIONS OR BELOW FOR PERIOD
ESPECIALLY THIS EVENING WEST AND AFTER MIDNIGHT EAST. THE WIND WILL
SWITCH FROM THE NORTHWEST OVERNIGHT AS A COLD FRONT MOVES THROUGH.
GRADUALLY IMPROVING CONDITIONS BEHIND THE BOUNDARY AS THUNDERSTORMS
END.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
ADAIR-ADAMS-APPANOOSE-BLACK HAWK-BOONE-BREMER-BUTLER-CASS-CLARKE-
DALLAS-DAVIS-DECATUR-GRUNDY-GUTHRIE-HARDIN-JASPER-LUCAS-MADISON-
MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY-
TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE.

&&

SHORT TERM/AVIATION...ALBRECHT/DONAVON
LONG TERM...MOYER
Hazardous weather outlook, Apr 26, 4:48 AM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
448 AM CDT SUN APR 26 2009

IAZ004>007-015>017-023>026-033>036-044>046-057-271000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
CRAWFORD-CARROLL-GREENE-AUDUBON-
448 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS TODAY WILL BECOME MORE NUMEROUS LATE THIS
AFTERNOON AND THIS EVENING. THUNDERSTORMS COULD BE SEVERE WITH
DAMAGING WINDS AND HAIL UP TO THE SIZE OF GOLF BALLS THE MAIN
THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE LATE THIS AFTERNOON
AND EARLY THIS EVENING. HEAVY RAINFALL MAY LEAD TO LOCALIZED MINOR
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND EARLY TONIGHT.

IAZ027-028-037>039-047>050-058>062-070>075-081>086-092>097-271000-
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-
GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-
MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
448 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS TODAY WILL BECOME MORE NUMEROUS TONIGHT.
THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL UP TO
THE SIZE OF GOLF BALLS THE MAIN THREATS. HOWEVER...ISOLATED
TORNADOES ARE ALSO POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING.
WIDESPREAD HEAVY RAINFALL TONIGHT COULD LEAD TO MINOR TO MODERATE
MAINSTEM RIVER AND TRIBUTARY FLOODING...AND POSSIBLY LOCALIZED
FLASH FLOODING. THE GREATEST FLOOD POTENTIAL WOULD BE SOUTH AND
EAST OF DES MOINES INCLUDING THE LOWER SKUNK AND IOWA RIVER
BASINS...AS WELL AS THE DES MOINES RIVER BASIN BELOW SAYLORVILLE
RESERVOIR.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY MONDAY MORNING BUT WILL END BY AFTERNOON.
ADDITIONAL HEAVY RAIN IS POSSIBLE EARLY MONDAY WHICH WILL CONTINUE
TO POSE A FLOODING THREAT. THE FLASH FLOOD WATCH IS IN EFFECT FOR THE
AREA UNTIL 10 AM MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

MOYER

In the hours before

Special weather statement, Apr 26, 1:17 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
117 PM CDT SUN APR 26 2009

IAZ070-071-081-261845-
ADAIR-ADAMS-CASS-
117 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS...SOUTHWESTERN
ADAIR AND WESTERN ADAMS COUNTIES UNTIL 145 PM CDT...

AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VILLISCA...OR 80 MILES SOUTHWEST OF DES
MOINES...MOVING NORTHEAST AT 50 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  CARBON BY 125 PM CDT.
  CUMBERLAND AND BRIDGEWATER BY 140 PM CDT.

THE TOWNS OF NODAWAY AND MASSENA ARE ALSO IN THE PATH OF THIS STORM.

JUNGLUTH
Special weather statement, Apr 26, 3:11 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
311 PM CDT SUN APR 26 2009

IAZ058-262045-
GUTHRIE-
311 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GUTHRIE COUNTY UNTIL 345
PM CDT...

AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF GUTHRIE CENTER...OR 46 MILES
WEST OF DES MOINES...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  GUTHRIE CENTER BY 320 PM CDT.
  PANORA BY 325 PM CDT.

THE TOWN OF CASEY IS ALSO IN THE PATH OF THIS STORM.

JUNGLUTH
Special weather statement, Apr 26, 3:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
333 PM CDT SUN APR 26 2009

IAZ047-059-262100-
BOONE-DALLAS-
333 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALLAS AND
SOUTHWESTERN BOONE COUNTIES UNTIL 400 PM CDT...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF PANORA...OR 35 MILES WEST OF
DES MOINES...MOVING NORTHEAST AT 45 MPH.

WINDS OF 45 TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PERRY BY 345 PM CDT.
  WOODWARD BY 355 PM CDT.

THE TOWNS OF DAWSON...MINBURN AND BOUTON ARE ALSO IN THE PATH OF THIS
STORM.

JUNGBLUTH

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Warren24 min
Apr 25, 9:02 PM CDTRiver Flood WarningDMXDecatur48 hr
Apr 25, 9:02 PM CDTRiver Flood WarningDMXLucas, Wayne5 days
Apr 25, 9:02 PM CDTRiver Flood WarningDMXAppanoose, Wayne55 hr
Apr 25, 9:19 PM CDTAreal Flood AdvisoryDMXAppanoose, Davis, Wapello6 hr
Apr 26, 3:38 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 34 more24 hr
Apr 26, 7:10 AM CDTRiver Flood WarningDMXTaylor24 hr
Apr 26, 10:40 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Madison, Union32 min
Apr 26, 1:15 PM CDTRiver Flood WarningDMXPolk, Story27 hr
Apr 26, 1:24 PM CDTRiver Flood WarningDMXMadison, Warren48 hr
Apr 26, 2:09 PM CDTSevere Thunderstorm WarningDMXCass51 min
Apr 26, 3:19 PM CDTRiver Flood WarningDMXMadison, Warren4 days
Apr 26, 3:51 PM CDTAreal Flood AdvisoryDMXBlack Hawk, Grundy, Marshall, Tama3 hr
Apr 26, 3:51 PM CDTRiver Flood WarningDMXStory20 hr
Apr 26, 4:08 PM CDTFlash Flood WarningDMXBlack Hawk6 hr
Apr 26, 4:08 PM CDTRiver Flood WarningDMXWarren19 hr
Apr 26, 4:40 PM CDTFlash Flood WarningDMXAdair, Audubon, Cass, Guthrie6 hr
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie47 min
Apr 26, 5:17 PM CDTAreal Flood AdvisoryDMXDallas, Madison, Polk, Warren3 hr
Apr 26, 6:04 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union41 min
Apr 26, 6:08 PM CDTTornado WarningDMXBlack Hawk, Tama37 min
Apr 26, 6:23 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama37 min
Apr 26, 6:29 PM CDTFlash Flood WarningDMXMarshall6 hr
Apr 26, 6:36 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Marion, Warren39 min
Apr 26, 6:39 PM CDTSevere Thunderstorm WarningDMXMarion, Polk, Warren51 min
Apr 26, 6:50 PM CDTSevere Thunderstorm WarningDMXAppanoose, Decatur, Lucas, Monroe, Wayne40 min
Apr 26, 6:56 PM CDTSevere Thunderstorm WarningDMXTama26 min
Apr 26, 6:58 PM CDTSevere Thunderstorm WarningDMXMarion47 min
Apr 26, 6:59 PM CDTFlash Flood WarningDMXGrundy, Marshall, Tama6 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.